ORNIMOL-N

0 out of 5
SKU: 8839e04783c6 Category: Tablets

Nimesulide 100 mg & Paracetamol 325 mg Tablets

1 in stock


Description

Nimesulide & Paracetamol Tablets are effective in relieving pain in various conditions, such as headache, muscle pain, dental pain, mild migraine, rheumatoid arthritis, osteoarthritis, painful menses, and ankylosing spondylitis. This medication is a combination of two drugs: Nimesulide and Paracetamol. Nimesulide is a non-steroidal anti-inflammatory drug known to have an analgesic effect for reducing mild to moderate pin. It functions by inhibiting the effect of prostaglandin responsible for inducing inflammation and pain in the body.

On the other hand, Paracetamol is an analgesic and antipyretic that acts by lowering the elevated body temperature and mild pain by blocking the synthesis of prostaglandin and promoting heat loss. It helps reset the hypothalamic thermostat. Collectively, Nimesulide & Paracetamol Tablets helps reduce mild to moderate pain effectively. Therefore, an individual should take this medicine as prescribed by the doctor to attain the best possible effects. Also, read the official guidelines and follow them to ensure the proper use of this medication.

Precautions for Nimesulide & Paracetamol Tablets

For the best effects, take this medicine with or after food/meal/snacks as prescribed by the healthcare provider. In addition, swallow this medicine as a whole; without breaking, crushing, or chewing them since this medicine is in tablet form. Also, consider the instruction of the healthcare provider throughout the treatment course. All above, take the official guidelines mentioned on the leaflet into account. Further, you can consider taking the below-listed measures.

Take These Measures:-

  • Nimesulide & Paracetamol Tablets are not recommended to use in children below 12 years with symptoms of chills and fever or suffering from influenza or chickenpox.
  • Intake of alcoholic beverages during the treatment course with this medication, foods containing caffeine, or drinks like tea, chocolate, coffee, etc., should be avoided as it may lead to excessive dizziness and sleepiness.
  • While taking this medicine, you may experience dizziness, sleepiness, or drowsiness, so evade driving vehicles, operating heavy machinery, or performing activities requiring speed of psychomotor reactions.
  • Do not take Nimesulide & Paracetamol Tablets if you are allergic to Nimesulide, Paracetamol, or any other medication. Inform your doctor about the other allergies you ever had due to taking any medication.
  • Pregnant women should not take this medicine in the last trimester of pregnancy and breastfeeding mothers should avoid taking this medication as it may poss through the breast milk. Must consult your doctor before commencing treatment with this medicine and discuss the risk and benefits.

Take this medicine with the above-listed points in mind for the best possible effects. Further, you can get more deets regarding the usage of Nimesulide & Paracetamol Tablets by consulting your healthcare provider.

Possible Side effects

While taking this medication, one may experience mild to moderate side effects. Those adverse reactions are temporary and go away once the treatment is over. However, if you notice any rare side effects or persistent problems, inform your healthcare provider.

Side effects:-

  • Nausea,
  • Vomiting,
  • Diarrhea,
  • Increased liver enzymes, etc.

Note: It’s not the complete list of adverse reactions offered by Nimesulide & Paracetamol Tablets. Get more deets by visiting your healthcare provider.

Frequently Asked Questions

Q. What are the uses of Nimesulide & Paracetamol Tablets?

A. This medicine effectively relieves pain in conditions like headache, dental pain, muscle pain, rheumatoid arthritis, mild migraine, osteoarthritis, painful menses, and ankylosing spondylitis. Also, it may be used for other purposes not mentioned here.

Q. Does Nimesulide & Paracetamol Tablets cause any side effects?

A. Yes, while taking this medicine you may experience mild to moderate adverse reactions. However, they will go away upon the completion of the treatment. Also, you don’t have to be worried about them.

Q. Can you stop taking this medicine once you start feeling better?

A. No, do not stop taking Nimesulide & Paracetamol Tablets even if you feel OK. Continue taking this medicine and complete the prescribed course for the best possible effects.

Q. How to store Nimesulide & Paracetamol Tablets?

A. This medicine doesn’t require any special storage facility. However, keep it in the container it came in.

Brand Name Composition Packing Size Packing Style MRP
ORNIMOL-N Nimesulide 100 mg +Paracetamol 325mg 10X10 Blister 425

Additional information

Pack Size

Packing Type